Elissa captures the sickening and emotional response to withdraw that is so difficult to articulate especially when you’re going through the crazies that go along with it. Hang in there!

Chronic Pain Journals

Another week in the process of medication withdrawal.  My body seems to be slowly adapting to my increasingly smaller doses, though night-time is a challenge with the increased pain.  Probably the biggest symptom I am experiencing is that I look really tired because my eyes look dreary.  This isn’t something I find in my internet searches on withdrawal.  It almost feels like when I am having an allergic reaction such as too much time in the grass or after a rare crying outburst. I am surprised that this symptom doesn’t seem to be changing even when I am level in my dose.   Fortunately I can continue with most of my regular activities and I find my ability to concentrate has increased some.  My family believes I might be more sensitive, but not sure I am ready to admit that :).  Perhaps the worse I feel the more I want others to understand and…

View original post 282 more words

Advertisements

Posted on July 22, 2012, in pain management. Bookmark the permalink. Leave a comment.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: